Is homotopy perturbation method the traditional Taylor series expansion

Creative Commons License

Turkyilmazoglu M.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, no.3, pp.651-657, 2015 (SCI-Expanded) identifier identifier


The present paper deals with the homotopy perturbation method. The question of whether the homotopy perturbation method is simply the conventional Taylor series expansion is examined. It is proven that under particular choices of the auxiliary parameters the homotopy perturbation method is indeed the Taylor series expansion of the sought solution of nonlinear equations.